# SDR ASAA2018101826517

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 2,321 hours, 657 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pin
- Condition: Migrated
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM AIR ANTI ICE ENG 2 VALVE INFLIGHT W/ENG 2 ANTI/ICE SELECTED ON. GROUNDED - YES. FOUND DEATIVATION PIN MIGRATED OUT OF THE NAI VALVE. CAUSING THE VALVE TO RETURN TO THE CLOSED POSITION. CORRECTED THE DEFECT. PER THE MEL.30-21-01-04. MCC NOTIFIED. THIS MEL MEL REMAINS OPEN.
